BibTeX record: journals/amai/Pfalzgraf95

download as .bib file

@article{DBLP:journals/amai/Pfalzgraf95,
  author    = {Jochen Pfalzgraf},
  title     = {A Category of Geometric Spaces: Some Computational Aspects.},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {1995},
  volume    = {13},
  number    = {1-2},
  pages     = {173--194},
  url       = {http://dx.doi.org/10.1007/BF01531328},
  doi       = {10.1007/BF01531328},
  timestamp = {Wed, 03 Sep 2014 04:40:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Pfalzgraf95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}